Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Omaha, NE

June 23, 2015Gage County, Jefferson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 23, 2015, 11:59 AM CDT for Gage County, Jefferson County, Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 11:59 AM CDT (16:59 UTC)
Expired
Jun 23, 2015, 12:45 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Gage County, NE, Jefferson County, NE

The radar

The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 12:03 PM CDTHAIL 1.754 Ne Reynolds, NE
Jun 23, 12:15 PM CDTHAIL 2.55 S Fairbury, NEHAIL LASTED FOR 10 MINUTES. ALSO 2.94 OF RAIN SINCE 7 AM. LATE REPORT.
Jun 23, 12:45 PM CDTHAIL 2.5Steele City, NERELAYED BY NSSL SHAVE PROJECT.
Jun 23, 12:55 PM CDTHAIL 1.75Steele City, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS53 KOAX 231659
SVROAX
NEC067-095-231745-
/O.NEW.KOAX.SV.W.0113.150623T1659Z-150623T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1159 AM CDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 1245 PM CDT

* AT 1159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBURY...
  OR 19 MILES NORTH OF WASHINGTON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
  CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
  CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
  AREA AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
 HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
      4016 9668 4000 9674
TIME...MOT...LOC 1659Z 289DEG 32KT 4009 9718 

HAIL...1.25IN
WIND...60MPH
 
$$

ZAPOTOCNY
4 follow-up statements
299 
WWUS53 KOAX 231703
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1203 PM CDT TUE JUN 23 2015

NEC067-095-231745-
/O.CON.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1203 PM CDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...

AT 1202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBURY...OR
19 MILES NORTHWEST OF WASHINGTON...MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
 HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
      4016 9668 4000 9674
TIME...MOT...LOC 1702Z 291DEG 29KT 4008 9720 

HAIL...2.00IN
WIND...60MPH
 
$$

ZAPOTOCNY
335 
WWUS53 KOAX 231715
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1215 PM CDT TUE JUN 23 2015

NEC067-095-231745-
/O.CON.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1215 PM CDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...

AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBURY...OR
18 MILES NORTH OF WASHINGTON...MOVING EAST AT 30 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
 HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
      4016 9668 4000 9674
TIME...MOT...LOC 1715Z 287DEG 27KT 4007 9713 

HAIL...2.00IN
WIND...60MPH
 
$$

ZAPOTOCNY
194 
WWUS53 KOAX 231727
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1227 PM CDT TUE JUN 23 2015

NEC067-095-231745-
/O.CON.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1227 PM CDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...

AT 1227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DILLER...OR
16 MILES NORTH OF WASHINGTON...MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZED HAIL WITH 
THIS STORM 4 MILES NORTHEAST OF REYNOLDS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
 HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
      4016 9668 4000 9674
TIME...MOT...LOC 1727Z 280DEG 31KT 4006 9701 

HAIL...2.00IN
WIND...<50MPH
 
$$

ZAPOTOCNY
832 
WWUS53 KOAX 231744
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1244 PM CDT TUE JUN 23 2015

NEC067-095-231753-
/O.EXP.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1244 PM CDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND SOUTHWESTERN
GAGE COUNTIES WILL EXPIRE AT 1245 PM CDT...
    
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
THE WARNING HAS BEEN EXTENDED FOR PARTS OF JEFFERSON AND GAGE 
COUNTIES.

LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
      4016 9668 4000 9674
TIME...MOT...LOC 1741Z 289DEG 32KT 4006 9701 

$$

ZAPOTOCNY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:26 AM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jun 23, 6:26 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
626 AM CDT TUE JUN 23 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 250 AM CDT TUE JUN 23 2015

HIGH PRESSURE WAS CENTERED OVER NORTH CENTRAL NEBRASKA AT 07Z WITH
SURFACE COLD FRONT LOCATED FROM NORTHEAST MISSOURI INTO FAR
SOUTHERN KANSAS. THE HIGH WILL DRIFT EAST TODAY WITH FRONT OVER
KANSAS LIFTING NORTH AS A WARM FRONT. MODELS SHOW SOME CHANCE OF
ELEVATED CONVECTION DEVELOPING AHEAD OF THE WARM FRONT AND
SPREADING INTO SOUTHEAST NEBRASKA BY EARLY AFTERNOON WITH MORE
WIDESPREAD THUNDERSTORMS BY LATE TONIGHT AS LOW LEVEL JET
INTENSIFIES WITH INCREASING WARM ADVECTION OVER THE AREA.
CHANCE OF STORMS WILL EXTEND INTO WEDNESDAY AS BOUNDARY REMAINS
ACROSS THE FORECAST AREA FOR MUCH OF THE DAY.

A CONTINUED CHANCE OF STORMS WILL REMAIN ACROSS THE AREA WEDNESDAY
NIGHT INTO THURSDAY WITH INITIAL FOCUS OVER NORTHERN PARTS OF THE
AREA WHICH MODELS HAVE NORTH OF THE BOUNDARY INITIALLY. FRONT THEN
SAGS SOUTH LATE WEDNESDAY NIGHT INTO THURSDAY WITH STORM CHANCES
ALSO MOVING SOUTH WITH THE BOUNDARY DURING THIS TIME.

TIMING OF VARIOUS CONVECTIVE EVENTS WILL BE PRIMARY FORECAST
CONCERN AND DEPENDENT ON RESOLUTION OF SHORT WAVE ENERGY COMING
ACROSS THE REGION IN FAST WESTERLY FLOW ALOFT.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 250 AM CDT TUE JUN 23 2015

UPPER PATTERN IN TRANSITION BY THE START OF THE PERIOD WITH FLOW
BECOMING MORE AMPLIFIED AS RIDGE BUILDS OVER THE WESTERN CONUS.
FORECAST AREA STAYS UNDER NORTHERLY FLOW DURING THE PERIOD WITH
OFF AND ON CHANCE OF THUNDERSTORMS DEPENDENT ON HOW WELL MODELS
HANDLE WEAK ENERGY MOVING THROUGH THE FLOW. AREA SHOULD ALSO SEE
TEMPERATURES ON THE MILD SIDE DURING THIS TIME AS A RESULT.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 625 AM CDT TUE JUN 23 2015

GENERALLY LOOK FOR VFR CONDITIONS THROUGH THE PERIOD. THE CHANCE
FOR TSRA IS TOO LOW TO MENTION IN THE TAFS AT THIS TIME...BUT IF
PCPN OCCURS...MVFR CONDITIONS WILL BE POSSIBLE. LIGHT AND VARIABLE
WINDS EARLY WILL BECOME SOUTHEAST 7 TO 12 KNOTS LATER TODAY.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...MILLER
Hazardous weather outlook, Jun 23, 4:27 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
427 AM CDT TUE JUN 23 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-232330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
427 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS IS FORECAST TO DEVELOP IN NORTH CENTRAL
KANSAS THIS MORNING THEN SPREAD NORTHEAST INTO SOUTHEAST NEBRASKA
BY AFTERNOON. THESE STORMS WILL REACH SOUTHWEST IOWA BY LATE
AFTERNOON BEFORE DISSIPATING TUESDAY EVENING.

ADDITIONAL STORMS WILL DEVELOP LATE TONIGHT ACROSS THE AREA. A FEW
OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL THE PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS WILL REMAIN POSSIBLE FROM WEDNESDAY INTO THURSDAY
AS A WARM FRONT STALLS ACROSS THE AREA BEFORE MOVING SOUTH AGAIN
WEDNESDAY NIGHT AND THURSDAY. SOME STORMS MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

MORE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

FOBERT

In the hours before

Special weather statement, Jun 23, 10:16 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1016 AM CDT TUE JUN 23 2015

NEZ089-092-093-231545-
RICHARDSON NE-GAGE NE-PAWNEE NE-
1016 AM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RICHARDSON...
SOUTHEASTERN GAGE AND PAWNEE COUNTIES UNTIL 1045 AM CDT...

AT 1015 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OKETO...OR 14 MILES NORTHEAST OF MARYSVILLE...MOVING EAST AT 40
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAWNEE CITY...SUMMERFIELD...DU BOIS...BARNESTON...AND LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4017 9653 4016 9600 4000 9600 4000 9661
TIME...MOT...LOC 1515Z 275DEG 45KT 4002 9652

ZAPOTOCNY
Special weather statement, Jun 23, 10:46 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1046 AM CDT TUE JUN 23 2015

NEZ088-089-231630-
JEFFERSON NE-GAGE NE-
1046 AM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND WEST CENTRAL GAGE
COUNTIES UNTIL 1130 AM CDT...

AT 1045 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GILEAD...OR 21 MILES NORTHEAST OF BELLEVILLE...MOVING EAST AT
40 MPH.  OTHER STRONG STORMS IN JEFFERSON COUNTY WILL PRODUCE
LIGHTING AND BRIEF HEAVY RAIN.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...DILLER...DAYKIN...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...CUB
CREEK RECREATIONAL AREA...ROCK CREEK STATION STATE HISTORICAL PARK...
ALEXANDRIA STATE RECREATION AREA AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4000 9737 4033 9737 4028 9691 4000 9692
TIME...MOT...LOC 1545Z 275DEG 44KT 4007 9739

ZAPOTOCNY
Local storm report, Jun 23, 11:26 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 AM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             6 W FAIRBURY            40.14N 97.29W
06/23/2015  M1.00 INCH       JEFFERSON          NE   TRAINED SPOTTER

&&

KGROSS
Local storm report, Jun 23, 11:31 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 AM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HAIL             6 W FAIRBURY            40.14N 97.29W
06/23/2015  M1.25 INCH       JEFFERSON          NE   TRAINED SPOTTER

&&

KGROSS
Local storm report, Jun 23, 11:32 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 AM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             1 W REYNOLDS            40.06N 97.35W
06/23/2015  E1.00 INCH       JEFFERSON          NE   TRAINED SPOTTER

&&

PEARSON
Local storm report, Jun 23, 11:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 AM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             FAIRBURY                40.14N 97.18W
06/23/2015  M1.50 INCH       JEFFERSON          NE   EMERGENCY MNGR

&&

KGROSS

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:16 AM CDTSpecial Weather StatementOAXPawnee29 min
Jun 23, 10:26 AM CDTSevere Thunderstorm WarningOAXPawnee34 min
Jun 23, 10:46 AM CDTSpecial Weather StatementOAXJefferson44 min
Jun 23, 10:48 AM CDTSevere Thunderstorm WarningOAXJefferson27 min
Jun 23, 11:19 AM CDTSevere Thunderstorm WarningOAXJefferson41 min
Jun 23, 12:00 PM CDTSpecial Weather StatementOAXPawnee45 min
Jun 23, 12:14 PM CDTAreal Flood AdvisoryOAXGage, Jefferson2 hr
Jun 23, 12:32 PM CDTFlash Flood WarningOAXJefferson3 hr
Jun 23, 12:42 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson48 min
Jun 23, 1:31 PM CDTSpecial Weather StatementOAXGage, Jefferson, Johnson, Pawnee, Saline44 min
Jun 23, 2:19 PM CDTSpecial Weather StatementOAXGage, Johnson, Pawnee, Saline41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.